or Connect
TheCatSite.com › Forums › General Forums › The Cat Lounge › ct scan
New Posts  All Forums:Forum Nav:

ct scan

post #1 of 12
Thread Starter 
2 weeks ago, I had another headache that made me throw up. Yesterday, I felt one coming on at work, so I decided to make an appointment. I got there, and new I was going to be sick. My doctor starting asking me how bad they hurt, etc, and I told her I needed to use the bathroom. I threw up 3 times in a row. She thinks they are migraines, but wants to rule them out, so today, I have to have a ct scan done. She couldnt prescribe Imitrex until she gets my results back. She did give me percocet for yesterday. She'd of given me a shot of something, but couldn't since I drove myself. I didnt think I was going to make it home last night. I threw up a few times while driving, and had to stop in a parking lot to sit for a few minutes. I've noticed I've been getting these headaches either while I am on my inactive week of my b/c, or the week I start my new pack. She also thought it could be sinus related, which, I am having sinus surgery next Wednesday.
post #2 of 12
I'm sorry to hear about your headaches. Hope it clears up soon. I can totally relate. I have occassional migrains that make me violently ill and also chronic sinus problems. In fact I'm having my sinus surgery next Tuesday. I've got a deviated septum and several cysts in a couple of my sinuses that they have to take care of. Right now it's driving me bonkers because I can't take anything but tylenol and that just doesn't cut it!

Anyway, just wanted you to know I totally understand. If it is migrains, I use Imitrex nasal spray and it works much better then the pills.
post #3 of 12
Thread Starter 
I have to take Tylenol, too.
post #4 of 12
My migraines are almost entirely linked to what week I'm on for my birth control pills. I get my migraines during the inactive week, too. Since I know this, I can take some medicine before I go to bed during that week, which really seems to help reduce the chance I'll have a migraine. You may want to talk to your doctor about changing the formulation of your BC, or perhaps about preventative treatments for the migraines (i.e. taking Advil before going to bed on the inactive week).
post #5 of 12
Thread Starter 
My b/c is the lowest form, I think ? I take Mircette which is low in both the estrogen and progestin (sp?). When I started taking them in January, I never had a problem, up until these 2 times.
post #6 of 12
Just a little note on Mircette... I believe (and don't quote me on this) that it is a 'third generation' b/c pill... that's bad. There is a higher occurance of stoke with pills such as Mircette. I don't smoke, am not overwight, and still, I was advised to change perscriptions. I not saying this has anything to do with your headaches. I just thought I'd pass along the information. I switched to ortho tri cyclin lo, which I love, but which isn't covered by my insurace (as of Oct. 1... damn them). Anyway... that's just a little side note. I'm sure if you do some reserach you can get the specifics on what I'm talking about.

I hope you figure out what's triggering your headaches soon.
post #7 of 12
(((hugs))) Tigger!
Hope you are feeling better soon!

I used to get migraines so bad that that made me vomit too.

I also have terrible allergies and sinus problems which can make me nauseous at times! Not fun.
post #8 of 12
Thread Starter 
What do you mean by third genertio pills? Do you mean those are the ones that have been around since the pill became available? My gynecologist never told me about this stuff ...
post #9 of 12
My sister has gotten severe migranes her whole life (since she was 7, I think), and often would get them so severely they would include frequent vomiting. In the last few years her doctor has put her on some preventative medicine that has a) reduced the number of migranes she gets, and b) reduces the severity when she does get them. If it turns out to be migranes, I will ask her what the medication is in case you would like to ask your doctor or pharmacist for info on it.

Hopefully this will get diagnosed for you, so it can be treated and you will start feeling better!!
post #10 of 12
I was sorry to read of the possible migraine problems that you are having. I take three tablets daily which are produced in Yorkshire called Sanomigran - when all else failed, these have helped massively, although they do make me sleep and so have to take them about 20.00 and am flat by 22.00.
Besides stress and diet, I am unsure what causes them - I have had them since I was very small so am told. Am also told that it can run in the familly which is true for me. I get them, so does my mother, my father and their parents. My younger brother though, has never had one at all - lucky sod.
The vomitting is a common part of a migraine - I get visual problems. Lets say for instance I was looking at a car registration plate and it read ABCD 1234 I would see ABCD the rest is blanked.
Last year I got a migraine flying my models one evening. The site was 20 minutes away - first I knew of it being serious was when I failed to see a hay wagon and I came within inches of hitting it in the dark. Could have killed me. I left at 20.00 - I arrived home at 2.30 in the morning - more or less limped the whole trip home. I just really hope it gets better for you. I hear that imitrex is a wonder for them. Avoid certain foods and try and eliminate them.
Best of luck to you.
oh - and for the record I am not on any form of birth control so that rules one week in four out for my excuse!
post #11 of 12
Originally posted by kev

oh - and for the record I am not on any form of birth control so that rules one week in four out for my excuse!
It may not affect your migranes, but watch out - you might get pregnant!!!

post #12 of 12
[quote]Originally posted by Suzy
[b]It may not affect your migranes, but watch out - you might get pregnant!!!

Susan - if happens - my offer is out there to you to be my manager!
Then again - the amount of weight I have - 15.5 stone - am tall so it dont show too bad - I may well be. Finally an excuse to eat, get all weapy, SNAPPY!, emotional- sniff (really going for the heart strings here !

Have a great evening

New Posts  All Forums:Forum Nav:
  Return Home
  Back to Forum: The Cat Lounge
TheCatSite.com › Forums › General Forums › The Cat Lounge › ct scan